| Model Number |
ENSITE-SRFLNK-01 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One ensitex surfacelink (surflink) module was received for evaluation.The reported symptom was reproduced by signal observation.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to an electrical open to the ecg ra within the cable length.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.
Event or Problem Description
During the procedure, the procedure was canceled due to noise issues.When starting the procedure, the surface leads on the non-abbott recording system (ge) were noisy.The ecg output box was changed with no resolution.The signals on the ensite system were fine.The procedure was cancelled.Later on, the issue was able to be replicated with the surfacelink, and once the surfacelink was exchanged the issue was resolved.